# SDR CALA2025050904571

- Difficulty date: May 8, 2025
- Submitted: May 9, 2025
- Operation: Air carrier
- Aircraft: N33289
- Make and model: Boeing 737824
- Aircraft serial: 31607
- Aircraft time: 64,610 hours, 23,730 cycles
- System (JASC): 2565 · Escape Slide
- Part: Girt Bar
- Condition: Out Of Position
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FA REPORTS FWD GALLEY DOOR GIRT BAR HAS EXCESIVE SLIDE MATERIAL COMING OUT TUCKED EXCESS MATERIAL BACK TO APPROX 11 INCHES REF AMM 25-66-01-400-803.
